# SDR REXA2013012100164

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 25,833 hours, 22,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR BINDS AND DIFFICULT TO OPEN.  CLEANED AND LUBED PASSENGER DOOR BOLTS.  OPS CHECK GOOD IAW AMM 52-11-00.  OK FOR SERVICE.
